# SDR QXEA9800849

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE FOR LEFTHAND MAIN LANDING GEAR BACK-UP STRUCTURE CRACKED AT LOWER BOLT HOLE.  REPAIRED IAW FOKKER SRM 57-02-09, PAGE 2, PARAGRAPH 3, FIGURE 5.
